1. bookVolume 28 (2020): Issue 2 (December 2020)
Journal Details
License
Format
Journal
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
access type Open Access

Differences and quotients of positive linear operators

Published Online: 31 Dec 2020
Page range: 81 - 85
Received: 26 Jul 2020
Accepted: 20 Sep 2020
Journal Details
License
Format
Journal
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
Abstract

We consider the classical Szász-Mirakyan and Szász-Mirakyan-Durrmeyer operators, as well as a Kantorovich modification and a discrete version of it. The images of exponential functions under these operators are determined. We establish estimates involving differences and quotients of these images.

Keywords

MSC 2010

[1] M. Heilmann, F. Nasaireh, I. Raşa, Discrete Operators associated with Linking Operators, arXiv:1808.07239v1.Search in Google Scholar

[2] I. Raşa, Discrete operators associated with certain integral operators, Stud. Univ. Babeş−Bolyai Math., vol. 56, no. 2, 2011, 537-544.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo